# SDR DALA2024011200548

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 IN REF. NRC 0323: CORROSION OUT OF LIMITS ON LH SIDE PLATE BTW STA 1510-1600 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00586: LH SIDE PLATE BTW STA 1510-1600 AT AFT CARGO.WAS REPLACED PER B757-200 SRM. (0150820)
